# SDR SIMA20180624004

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 35,152 hours, 29,693 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC GOT HIT BY LIGHTNING ON RIGHT SIDE OF NOSE. THE PILOTS THEN NOTICED A BURNING SMELL. TRANSFERRED TO NRWC 681-MIA-03705. COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW W/C 05-200-00.
